On a version of Littlewood-Paley function

P. Szeptycki

Annales Polonici Mathematici (1983)

  • Volume: 41, Issue: 2, page 118-128
  • ISSN: 0066-2216

How to cite


P. Szeptycki. "On a version of Littlewood-Paley function." Annales Polonici Mathematici 41.2 (1983): 118-128. <http://eudml.org/doc/265774>.

author = {P. Szeptycki},
journal = {Annales Polonici Mathematici},
keywords = {Littlewood-Paley function; estimates},
language = {eng},
number = {2},
pages = {118-128},
title = {On a version of Littlewood-Paley function},
url = {http://eudml.org/doc/265774},
volume = {41},
year = {1983},

AU - P. Szeptycki
TI - On a version of Littlewood-Paley function
JO - Annales Polonici Mathematici
PY - 1983
VL - 41
IS - 2
SP - 118
EP - 128
LA - eng
KW - Littlewood-Paley function; estimates
UR - http://eudml.org/doc/265774
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.